# SDR AT0000482

- Difficulty date: November 29, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N826AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CIRCUIT BREAKERS POPPED AND EMERGENCY LANDING WAS PERFORMED FOLLOWED BY AN EMERGENCY EVACUATION.    TROUBLE SHOOTING IN PROGRESS.
